# SDR SWIA201439219

- Difficulty date: August 20, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 30,852 hours, 25,585 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 295
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LIGHTNING STRIKE INSPECTION FOUND  BURNED RIVET HEADS ALONG STR 16R JUST BEFORE BS 295.  PERFORMED A TEMPORARY REPAIR IAW REO.
